# SDR CA031001005

- Difficulty date: September 26, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,790 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397SNA
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: B

## Discrepancy

(CAN) IN FLIGHT SEPARATION OF CYLINDER HEAD (POSITION NR 2), VIBRATION AND LOST OF POWER.  CYLINDER PREVIOUSLY INSTALLED MAY 23/03, AIRCRAFT TIME 3792.1 HOURS AND ACCUMULATED 119.4 HOURS OF FLIGHT AT TIME OF SEPARATION.  CYLINDER REPLACED WITH SA ME MODEL AND MFG.
